Previous |  Up |  Next

Article

References:
[1] Birkhoff G., Frink O.: Representation of lattices by sets. Trans. Amer. Math. Soc. 64 (1948), 299-316. MR 0027263
[2] Birkhoff G., Lipson J. D.: Heterogeneous algebras. J. Combin. Theory 8 (1970), 115-132. MR 0250887 | Zbl 0211.02003
[3] Cohn P. M.: Universal algebra. Harper & Row, New York, 1965. MR 0175948 | Zbl 0141.01002
[4] Ginsburg S.: The mathematical theory of context free languages. McGraw-Hill, New York, 1966. MR 0211815 | Zbl 0184.28401
[5] Gladkiĭ A. V.: Formaľnye grammatiki i jazyki. Nauka, Moskva, 1973. MR 0353731
[6] Gluškov V. M., Ceĭtlin G. E., Juščenko E. L.: Algebra, jazyki, programmirovanie. Naukova dumka, Kiev, 1974.
[7] Gruska J.: On a classification of context-free languages. Kybernetika (Prague) 3, Nr. 1 (1967), 22-29. MR 0209092 | Zbl 0158.25401
[8] Gruska J.: Descriptional complexity of context-free languages. Mathematical Foundations of Computer Science. Proceedings of Symposium and Summer School. High Tatra, September 3-8, 1973 (1973), 71-83. MR 0405938
[9] Higgins P. J.: Algebras with a scheme of operators. Math. Nachr. 27 (1963/64), 115 - 132. MR 0163940 | Zbl 0117.25903
[10] Istrail S.: О problemă despre gramaticile contextuale. Stud. Cerc. Mat. 30 (1978), 135-140. MR 0502295
[11] Istrail S.: Gramatici contextuale cu selectivitate regulată. Stud. Cerc. Mat. 30 (1978), 287-294. MR 0500803
[12] Letičevskii A. A.: Sintaksis i semantika formaľnyh jazykov. Kibernetika (Kiev), No 4 (1968), 1-9. MR 0299429
[13] Marcus S.: Contextual grammars. Rev. Roumaine Math. Pures Appl. 14 (1969), 1525-1534. MR 0262026 | Zbl 0193.32401
[14] Novotný M.: On a class of contextual grammars. Cahiers Linguistique Théor. Appl. 11, Fasc. 2 (1974), 313-315.
[15] Novotný M.: On some variants of contextual languages. Rev. Roumaine Math. Pures Appl. 21 (1976), 1053-1062. MR 0428829
[16] Păun G.: Asupra gramaticilor contextuale. Stud. Cerc. Mat. 26 (1974), 1111 - 1129. MR 0368500
[17] Păun G.: On the smallest number of nonterminals required to generate a context-free language. Rev. Anal. Numér. Théor. Approx. 18 (41), t. 2 (1976), 203 - 208. MR 0489052
[18] Păun G.: Contextual grammars with restrictions in derivation. Rev. Roumaine Math. Pures Appl. 22 (1977), 1147-1154. MR 0495259
[19] Păun G.: Operaţii cu gramatici şi limbaje contextuale. Stud. Cerc. Mat. 30 (1978), 425-439.
[20] Păun G.: On some classes of contextual grammars. Bull. Math. Soc. Sci. Math. R.S. Roumanie 22 (70) (1978), 183-189. MR 0506451
[21] Păun G.: Marcus' contextual grammars and languages. A survey. Rev. Roumaine Math. Pures Appl. 24 (1979), 1467-1486. MR 0554566 | Zbl 0421.68066
[22] Salomaa A.: Formal languages. Academic Press. New York, Î973. MR 0438755 | Zbl 0895.00028
[23] Schmidt J.: Über die Rolle der transfiniten Schlussweisen in einer allgemeinen Idealtheorie. Math. Nachr. 7 (1952), 165-182. MR 0047628 | Zbl 0049.16601
Partner of
EuDML logo